Due to technical difficulties…

This blog is experiencing severe weather.

Sneezing and nose blowing registering in as gale force winds. Coughing, and hacking have lead to a shut down of all auxiliary components.

Primary functions, only, are in use mainly to drive from one hotel to the next in hopes of getting, at least, 400 miles in one day.

This has proven to be difficult as the driver seems to be incapable of keeping tissues away from her face. Drowning in snot is likely, but not imminent.

This blog will resume its normal broadcasting of foolishness and mayhem when the severe conditions pass.

One note of importance. Use of NyQuill in excess of three nights may result in hallucinatory dreaming that can be disturbing. Vivid imagery and intense life like themes can be experienced in a dream state.

I just thought I was kookoo, now I think it is highly probable.

When I can go for more that 5 minutes without a coughing fit or marathon nose blowing I will resume posting to this blog.

Zowie! Hope everyone else is hale and hearty.

Leslie

Emergency

Advertisements

About Message In A Fold

I am an over the road truck driver in Drive-Away Transport part of the year, and the sole bookkeeper of this operation the other part of the year. I do a lot of whining until I can get in my craft room and play with paper and glue. View all posts by Message In A Fold

4 responses to “Due to technical difficulties…

  • Pati Mishler

    My Les cant use NyQuil at all, and yes, it can and does make one halluninate, dang it, cant spell it worth a hoot.

    I suggest you get OFF that dang stuff, gotta be something better to use sis. It was great talking with you this morning on the phone.

    NOW!! I understand you need to be a going ,just be careful sis, get the rest you need to get well.

    I WILL be checking in on you to see how you are doing. Love you sis, and joe

  • Jann Gray

    Oh no! Rest as much as you can! Hate that you are feeling so awful – but I do love your sense of humor….not even a gale force head cold can rip that from your body….and I am glad about that! Hugs! Love you…now go to bed!

  • aspot2stamp

    Oh my poor Leslie Sorry this is taking so long to be on it’s way I will keep you in prayer. Stop at a pharmacy and speak with a pharmisist to see what can be recommended without the aweful side effects. I cant take the NyQuil
    knocks me for a major loop even if I take a half dose. My Dad swears by it though. There has to be something that will help your symptoms. Know you’re in my toughts as is Joe Hope all is continuing to go well with his health too.
    Much Love and Hugs
    Shelly

  • gardenpinks

    Oh Leslie how rotten for you and I bet you feel rotten too. You and Rod are in the same (snot) boat! He is coughing, sneezing, full of head cold and sinusitis. After a week he finally has one nostril clear but is still well bunged up.
    Take it as easy as you can.
    Arm length hugs 🙂
    Love Lynn xxx

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: